| Model Number |
NOXBOX-I |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At the time of this report, the manufacturer's investigation into the reported event is ongoing.
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to a neonatal patient using the (d4) device, the device alarmed for a critical delivery fault.The hospital staff responded by exchanging the affected device with a backup unit.No patient harm or lasting adverse effects were reported.Ventilator mode and settings: hfov 3100a.